Differential equations with involutions
Differencialʹnye uravneniâ, Tome 5 (1969) no. 6, pp. 1131-1137
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_6_a17,
author = {I. Ya. Viner},
title = {Differential equations with involutions},
journal = {Differencialʹnye uravneni\^a},
pages = {1131--1137},
year = {1969},
volume = {5},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_6_a17/}
}
I. Ya. Viner. Differential equations with involutions. Differencialʹnye uravneniâ, Tome 5 (1969) no. 6, pp. 1131-1137. http://geodesic.mathdoc.fr/item/DE_1969_5_6_a17/